# SDR IPXA201910147806

- Difficulty date: September 16, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP L/E I/B END IS CHAFED.REPAIRED CHAFED RT WING O/B FLAP L/E I/B END IAW VT-SAA EA 300-5750-01-A7914 REV. IR AND UPS EO A300-5750-74219-A. (MINOR)
